# SDR AALA20100930TUL09

- Difficulty date: September 30, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR 6TH FROM LOWER WEB CORRODED.  INSTALLED NEW WEB PER SRM 51-10-02-0G.
